# SDR UALA2012121407227

- Difficulty date: December 13, 2012
- Submitted: December 28, 2012
- Operation: Air carrier
- Aircraft: N515UA
- Make and model: Boeing 757222
- Aircraft serial: 24840
- Aircraft time: 72,764 hours, 27,184 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN STA 1640 FLOORBEAM UPPER CAP CORRODED RBL 58 .22 TO BL 0.  UPPER CHORD REPAIR ACCOMPLISHED PER ECRA 5310-05634.
